On the boundary properties and the spherical derivatives of meromorphic functions in the unit disc. (English) Zbl 0245.30029


30D40 Cluster sets, prime ends, boundary behavior
Full Text: DOI EuDML


[1] Anderson, J.M.: Boundary properties of meromorphic functions. Quart. J. Math., Oxford II. Ser.18, 103-107 (1967). · Zbl 0152.26902
[2] Collingwood, E.F., Lohwater, A. J.: The Theory of Cluster Sets. Cambridge: Cambridge University 1966. · Zbl 0149.03003
[3] Dolzhenko, E.P.: Boundary properties of arbitrary functions. Izvestija Akad Nauk SSSR, Ser. mat.31, 3-14 (1967). English translation: Math. USSR, Izvestija1, 1-12 (1967).
[4] Dragosh, S.: The spherical derivative of meromorphic functions. J. reine angew. Math.252, 51-67 (1972). · Zbl 0226.30033
[5] Meier, K.: Über die Randwerte der meromorphen Funktionen. Math. Ann.142, 328-344 (1961). · Zbl 0141.26501
[6] Saks, S.: Theory of the integral. New York: Dover 1964. · Zbl 1196.28001
[7] Vessey, T.A.: Tangential boundary behavior of arbitrary functions. Math. Z.113, 113-118 (1970). · Zbl 0181.08101
[8] Vessey, T.A.: On tangential principal cluster sets of normal meromorphic functions. Nagoya math. J.40, 133-137 (1970). · Zbl 0217.10103
[9] Yoshida, H.: Tangential boundary properties of arbitrary functions in the unit disc. Nagoya math. J.46, 111-120 (1972). · Zbl 0211.38902
[10] Yoshida, H.: Tangential boundary behaviors of meromorphic functions in the unit disc. Preprint. · Zbl 0211.38902
[11] Yoshida, H.: On some generalizations of Meier’s theorems. To appear in Pacific J. Math. · Zbl 0305.30031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.